# SDR SWAA2025060270103

- Difficulty date: May 12, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727A S-6R. MARKED<[01] REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02 AND DWG# 146A1101 REV: E; SHT 1.;[02] VERIFIED CORRECTIVE ACTION
